# SDR GLBA99051

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE IN COCKPIT WHILE TAXIING ALSO LEFT PACK FAILED.  FOUND CONTAMINATION IN HEAT EXCHANGER.  CLEANED HEAT EXCHANGER.  OPERATIONAL CHECK GOOD.  (M)
